Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dizziness, fever, feels heavy, gained weight. Taken primolut. Am I pregnant? - Online Doctor Chats

Date : 08-Jun-2013
User rating for this question
Very Good Posted in: Early Pregnancy Signs and Symptoms
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2349 Questions
Doctor:Hi
Doctor:How can I help you?
User:Hi
User:Can I talk to a gynecologist ?
Doctor:A gynecologist is not available on chat.
User:oh ok
Doctor:I am a general physician and can help you within my expertise.
User:ok
Doctor:If you wish to discuss with a gynecologist
Doctor:you can leave your query using Ask a doctor feature.
User:Hi, I have taken primolut N to delay my periods for few days. I got my periods on 14thDec, 2012 but It's different this time. I feeling hungry all the time and feeling giddy. I feel I have put on weight in last few weeks. I am going through Infertility stress (husband side) and last 2 weeks has been a very stressful time due to this. Please suggest if this giddiness and feverish feeling is normal while having periods or anything to care for ?
User:yah I dropped a query and then realised this 'Live chat' option
Doctor:If this was your query, I shall try and post this on ask a doctor for a gynecologist to respond.
Doctor:Anyway, the symptoms you report,
Doctor:Feeling giddy and hungry can be due to primolut N.
Doctor:However if you are feeling feverish along we also would like to rule out general infection
Doctor:as infection can also explain the symptoms.
User:ok actually i didnt have these symptoms when I took this medicine
User:but having it after stopping them
Doctor:Primolut N contains progesterone like hormone
Doctor:which is the same hormone that causes pregnancy like symptoms or premenstrual symptoms.
User:ok
Doctor:These known side effects gradually fade away with time.
User:ok
Doctor:However as I said, if you also are running fever, then you could be dealing with infection
Doctor:which is unrelated to the medication.
User:ok
Doctor:Hope it is clear to you.
Doctor:Do you have any other query?
User:yah thanks no other query
Doctor:I shall also post your query to a gynecologist as you intended earlier
Doctor:you can continue the discussion along with them.
User:ok
Doctor:Thanks for consulting me.
User:thanks
Doctor:Bye for now.
User:bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor